Vol. 1, No. 1, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Multiplicities of Galois representations of weight one

Gabor Wiese

Appendix: Niko Naumann

Vol. 1 (2007), No. 1, 67–85
Abstract

We consider mod p modular Galois representations which are unramified at p such that the Frobenius element at p acts through a scalar matrix. The principal result states that the multiplicity of any such representation is bigger than 1.

Keywords
Galois representations, multiplicities, modular forms, Hecke algebras
Mathematical Subject Classification 2000
Primary: 11F80
Secondary: 11F33, 11F25
Milestones
Received: 29 January 2007
Revised: 15 June 2007
Accepted: 7 July 2007
Published: 1 February 2007
Authors
Gabor Wiese
Universität Duisburg-Essen
Institut für Experimentelle Mathematik
Ellernstraße 29
D-45326 Essen
Germany
http://maths.pratum.net
Niko Naumann
NWF I - Mathematik
Universität Regensburg
D-93040 Regensburg
Germany
http://homepages.uni-regensburg.de/~nan25776/